# SDR UPS00833149

- Difficulty date: June 30, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 REGULATOR STUCK ON     REMOVED AND REPLACED CAPTAINS REGULATOR
